# SDR YENA201703180202

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 2,205 hours, 427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 155291
- Condition: No Test
- Location: Emergency Lights
- Part time: 71 hours, 14 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, L2 & R2, L4 & R4 LOWER EMERGENCY EXIT SIGNS WILL NOT ILLUMINATE.  FOUND EPSU FAULTED.  R & R IAW AMM 33-51-38. CHECKED NORMAL.
